# SDR DALA2019111216600

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 68,817 hours, 25,669 cycles
- System (JASC): 2565 · Escape Slide
- Part: Inflation Sys
- Condition: Malfunctioned
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 EMERGENCY ESCAPE LEFT LIGHT WILL NOT ILLUMINATE FOR TEST 2 ON P61 PANEL. CORRECTIVE ACTION: REPLACED LEFT OVERWING SLIDE INFLATOR PER AMDS WORK CARD. (5416185)
